# SDR DALA2023100308131

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N422DZ
- Make and model: Airbus A330-941
- Aircraft serial: 02031
- Aircraft time: 1,339 hours, 156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3422 EXIT SIGN COVER AT DOOR 3L CEILING FELL ON LANDING. CORRECTIVE ACTION: REINSTALLED EXIT SIGN COVER AT 3L CEILING. (4534702)
